MathSciNet Relay Station
MathSciNet bibliographic data
MR2657451 (2011i:42051) 42C05 (47A57)
Knese, Greg Polynomials with no zeros on the bidisk. Anal. PDE 3 (2010), no. 2, 109–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement